# SDR MASA2009080300245

- Difficulty date: August 3, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 28,003 hours, 21,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2745 PHX - PSP.  AN EMERGENCY EXIT FLOOR PATH LIGHTING STRIP INOP.  MX SECURED THE LIGHTING STRIP.
